# SDR DALA2020071092562

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 60,385 hours, 19,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR KNUCKLE KNOCKER ARMED IN DICATION NOT PROPERLY RETRACTING AND EXTENDING PER PILOT AND FA PROCEDURES.   ADJUSTED THE KNUCKLE KNOCKER, CHECKS NORMAL IAW AMM 52-11.
